# SDR MTNA20231025001

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 40,236 hours, 40,954 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH EXTERNAL POWER APPLIED, CREW NOTICED BURNING SMELL IN COCKPIT. REPLACED RH RECIRC FAN. OPS CHECK GOOD.
